Two Integral Mean Value Theorems of Flett Type

Initializing live version
Download to Desktop

Requires a Wolfram Notebook System

Interact on desktop, mobile and cloud with the free Wolfram Player or other Wolfram Language products.

If is continuous on the closed interval and , then there exist and in such that



The theorem is illustrated by the equivalence of the blue and striped areas.


Contributed by: Soledad María Sáez Martínez and Félix Martínez de la Rosa (May 2008)
Open content licensed under CC BY-NC-SA



Reference: S. G. Wayment, "An Integral Mean Value Theorem," Math. Gazette, 54, 1970 pp. 300–301.

Feedback (field required)
Email (field required) Name
Occupation Organization
Note: Your message & contact information may be shared with the author of any specific Demonstration for which you give feedback.